PDA

View Full Version : Precipitated WD's Question?



Boonespeed
08-19-2007, 07:32 PM
Hello all,

I am often visiting these invaluable forums, but spend most of my time reading... SWIM is currently tapering from a 3 week OC binge, nothing too heavy mind you, at the worst - doing 80mg a day. That being said, he has tapered down to around 40mg a day before the DOC supply ran out.

2 Days ago he tried to "go it alone" but was a bit too hasty in his taper and started mild WD's. Found him a small does of DOC (30mg. roxi) yesterday and then really late last night around 3am found 20mg of liquid 'done from a friend. He took that at said time (3am) and has been fine all day today. It is approximately 16hrs since his ingestion of the done late last night. This guy is not a regular patient of the 'done, and it hasnt been in his system before last night for at least a few months.

An hour ago SWIM was lucky enough to find one 8mg orange suboxone.

I have been reading a lot about the "precipitated withdrawls" of suboxone. My question is when is the safest time to begin taking the suboxone? He worries about the 'done still being in his system/receptors from last nite due to its long half life. Should he wait until tommrow morning or would later tonite be OK? He doesnt want to precipitate the WD's but he also hasn't used the 'Done before last night for months. Does that even matter at levels this low?

Forgive me if this has already been posted, I have tried the search! Thanks in advance guys, your all awesome!

Duckfeet
08-19-2007, 07:47 PM
That's actually a tricky question, and I'd hesitate to answer it...I mean, if you had been strung out on methadone, that would be one thing, but only one hit...I mean what happens in precipitated withdrawals, is that you would get kicked back to what you would have felt if you had stayed off of everything anyway.

I'd probably make sure I had 24 hrs, then take 2mg of the sub...wait an hr or two, then take 2 more mg if I need it, better wait until the next day if I don't...but my guess is it shouldn't be bad anyway, at 40mg oxy habit, and just the one bit of m'done...but u know how it is, everybody's different. The best thing is to wait at least 24 hrs, or until u *know* u r having some kind of withdrawl symptoms, then start the bupe...

there's no sure thing tho, in any of this, and since u had all these combos going it'd be real hard to say, but it doesn't *seem* like u got that much of a habit going, so it wouldnt be too bad, anyway, IMO...


Hello all,

I am often visiting these invaluable forums, but spend most of my time reading... SWIM is currently tapering from a 3 week OC binge, nothing too heavy mind you, at the worst - doing 80mg a day. That being said, he has tapered down to around 40mg a day before the DOC supply ran out.

2 Days ago he tried to "go it alone" but was a bit too hasty in his taper and started mild WD's. Found him a small does of DOC (30mg. roxi) yesterday and then really late last night around 3am found 20mg of liquid 'done from a friend. He took that at said time (3am) and has been fine all day today. It is approximately 16hrs since his ingestion of the done late last night. This guy is not a regular patient of the 'done, and it hasnt been in his system before last night for at least a few months.

An hour ago SWIM was lucky enough to find one 8mg orange suboxone.

I have been reading a lot about the "precipitated withdrawls" of suboxone. My question is when is the safest time to begin taking the suboxone? He worries about the 'done still being in his system/receptors from last nite due to its long half life. Should he wait until tommrow morning or would later tonite be OK? He doesnt want to precipitate the WD's but he also hasn't used the 'Done before last night for months. Does that even matter at levels this low?

Forgive me if this has already been posted, I have tried the search! Thanks in advance guys, your all awesome!

Black_Pony
08-19-2007, 08:09 PM
DF is right, there is no cut and dry answer. I think you should wait until you start to feel WD symptoms and then take the 2mg as suggested. 8mg is overkill for the habit you are describing.

Unless you have gotten used to switching between DOC and subs already, its not going to be all roses no matter what you do. Unless you have some benzos or another good sleep aid you'll probably be up tonight no matter what.

If it has already been 16 hours since you dosed 20mg of 'done I'd wager that you are in the clear, by that I mean go ahead and dose if you are uncomfortable. Jumping from 40 mg of oxy a day to 8mg suboxone a day is like jumping out of the frying pan and into the fire. That shit has a long half life too. Just remember less is more when it comes to bupe.

Good luck, listen to Duckfeet and I think you should be fine.

chopstix
08-19-2007, 08:14 PM
It's different for everyone but you have to be in withdrawal before you take the sub. The only other option is to take the sub and then take an opiate to stop the wd, then wait 24hrs and you'll be good. I don't recommend the second one as it's tricky to get right and it sounds like you don't have much sub.

8mgs is not going to go very far (at first) and the initial transition is tough. I would *highly* recommend that you be well into wd, like a good 24hrs sick (because of the MD), before you take it. Like Duck said, take a quarter at a time and wait an hour between doses and stop when you feel ok. It's also true that it works better insufflated than sublingual. The sublingual thing takes practice and in my opinion is a shitty way to take that drug. Trust me though, bup is weird shit, it's not like other opiates and it *will* make you sicker than shit if you're not in significant withdrawal, even if your habit is minor.. You couldn't kick cold turkey so you have enough of a habit to risk precipitated wd.

Boonespeed
08-19-2007, 08:18 PM
Thanks Duckfeet for the quick response!

I think i'll ride it out but invaluable information.

One more question, if I do precipitate the WD's, how long do they last?

Thank you guys!

Black_Pony
08-19-2007, 08:36 PM
Until you rail some more OC! Just like any WD you've had before. Probably 3 days for the habit you described until you feel ok.


Thanks Duckfeet for the quick response!

I think i'll ride it out but invaluable information.

One more question, if I do precipitate the WD's, how long do they last?

Thank you guys!

Boonespeed
08-19-2007, 08:45 PM
hmmm I thought it was much shorter because of the suboxone being in my system... like the suboxone would rip out the remaining methadone/oc and then after X amount of time I would begin to feel the suboxone that I had taken that initially precipiatated the WD's?

Duckfeet
08-19-2007, 08:48 PM
I don't know, and that's always a good question, like what should we do if we *are* in p.w...? Not gonna sit around and cry...I don't see why u couldnt take a little more subs...and I don't guess anything else would get thru...

I don't really know...I've always waited since not much is known...I think if you'll do a search you'll see somebody earlier did a poll where everybody wrote in their experiences with'em...but usually you don't get'em...and to me, the best thing is always to wait until I start to kick slightly, then take the subs....never had a problem...but again, with the small size of yer habit, you wouldn't be having much withdrawals anyway, I'm guessing, so you'll be fine...

ProdigalSon
08-19-2007, 09:00 PM
Youve had some solid replies here but my advice:

Cold Turkey that shit. 80mg a day. Peanuts to most.

In no way am I saying your weak, but what I am saying is with that dosage and your taper to 40mg, just cut it out bro.

Good lUck. Ive kicked OC CT before so any help I can just PM me.

Boonespeed
08-19-2007, 09:02 PM
Muchas gracias mi amigos. Solid advice.

chopstix
08-19-2007, 09:51 PM
One more question, if I do precipitate the WD's, how long do they last?


Depends on your habit and how much sub you took. The reason it's recommended to start out with 2mg at a time is because the wd is reversable at that point. Around 4mg it gets a lot harder to reverse and you're stuck with it for probably 12 hours at least. I have experienced what seemed to be a slight lessening of pw after about an hour but I then I took a few vicodin to take the edge off so I could sleep, my habit was pretty light at the time.

It's a fucking creepy feeling when it comes on, imagine shooting liquid dysphoria - no fun..

roxi*stardust
08-24-2007, 06:45 PM
Thanks Duckfeet for the quick response!

I think i'll ride it out but invaluable information.

One more question, if I do precipitate the WD's, how long do they last?

Thank you guys!
About 2 hours for me. If it happens to me, I take an Ativan and go to sleep for a while, wake up few hours later fine. It's not going to make you sick for much longer than a few hours. Don't be worried. Take it as soon as you start to feel mild to moderate w/d symptoms. For me this is, watery eyes, runny nose, sneezing, hot/cold flashes. I never wait for cramps and that shit to start.

string965
09-08-2007, 07:38 PM
sorry moderaters, i was trying to delete this post and couldnt figure out how, so if someone would delete it, it would be greatly appreciated, and sorry for any inconvience.